# SDR REXA97052

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pre-Cooler
- Part number: 7827791
- Condition: Oil Soaked
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT BLEED AIR PRE-COOLER HAS SMOKE COMING FROM IT.  CLEANED LT PRE-COOLER WITH TRYC AND WATER.  (M)
